# SDR 97FDEA00060

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498138
- Condition: Corroded
- Location: Bs 990-1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0125 16 CORROSION (C53-224-01,3) ON STRINGER 4 LT BS 990 TO 1030 AND BS 1080 TO 1110.  *S/D*  FOUND CORROSION ON STRINGER 4 LT TO BE OUT OF LIMITS AT BS 1050 TO 1120.  FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS PER FED-EX SRM 53-10-3.
